Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on non-Robba $p$-adic differential equations

Said Manjra

Full-text: Open access

Abstract

Let $\mathcal{M}$ be a differential module, whose coefficients are analytic elements on an open annulus $I$ ($\subset \mathbf{R}_{>0}$) in a valued field, complete and algebraically closed of inequal characteristic, and let $R(\mathcal{M}, r)$ be the radius of convergence of its solutions in the neighborhood of the generic point $t_{r}$ of absolute value $r$, with $r\in I$. Assume that $R(\mathcal{M}, r)<r$ on $I$ and, in the logarithmic coordinates, the function $r\longrightarrow R(\mathcal{M}, r)$ has only one slope on $I$. In this paper, we prove that for any $r\in I$, all the solutions of $\mathcal{M}$ in the neighborhood of $t_{r}$ are analytic and bounded in the disk $D(t_{r},R(\mathcal{M},r)^{-})$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 87, Number 3 (2011), 40-43.

Dates
First available in Project Euclid: 3 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.pja/1299161394

Digital Object Identifier
doi:10.3792/pjaa.87.40

Mathematical Reviews number (MathSciNet)
MR2802606

Zentralblatt MATH identifier
1230.12007

Subjects
Primary: 12H25: $p$-adic differential equations [See also 11S80, 14G20]

Keywords
$p$-adic differential equations Frobenius antecedent theorem

Citation

Manjra, Said. A note on non-Robba $p$-adic differential equations. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 3, 40--43. doi:10.3792/pjaa.87.40. https://projecteuclid.org/euclid.pja/1299161394


Export citation

References

  • F. Baldassarri and B. Chiarellotto, On Christol's theorem. A generalization to systems of PDE's with logarithmic singularities depending upon parameters, in p-adic methods in number theory and algebraic geometry, Contemp. Math. 133 (1992), 1–24.
  • G. Christol, Modules différentiels et équations différentielles $p$-adiques, Queen's Papers in Pure and Applied Mathematics, 66, Queen's Univ., Kingston, ON, 1983.
  • G. Christol and B. Dwork, Modules différentiels sur des couronnes, Ann. Inst. Fourier (Grenoble) 44 (1994), no. 3, 663–701.
  • G. Christol and Z. Mebkhout, Sur le théorème de l'indice des équations différentielles $p$-adiques. III, Ann. of Math. (2) 151 (2000), no. 2, 385–457.
  • E. Pons, Polygone de convergence d'un module différentiel $p$-adique, C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), no. 1, 77–80.
  • P. T. Young, Radii of convergence and index for $p$-adic differential operators, Trans. Amer. Math. Soc. 333 (1992), no. 2, 769–785.